Kodai Mathematical Journal

Jørgensen groups of parabolic type III (uncountably infinite case)

Changjun Li, Makito Oichi, and Hiroki Sato

Full-text: Open access

Abstract

Jørgensen groups of parabolic type parametrized by three real parameters are divided into three types: finite type, countably infinite type and uncoutably infinite type. In the previous papers we found all Jørgensen groups of finite type and of countably infinite type. In this paper we find all Jørgensen groups of uncoutably infinite type. Consequently, the problem finding all Jørgensen groups of these parabolic type has been completely solved.

Article information

Source
Kodai Math. J. Volume 28, Number 2 (2005), 248-264.

Dates
First available in Project Euclid: 11 August 2005

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1123767006

Digital Object Identifier
doi:10.2996/kmj/1123767006

Zentralblatt MATH identifier
1088.30045

Mathematical Reviews number (MathSciNet)
MR2153913

Citation

Li, Changjun; Oichi, Makito; Sato, Hiroki. Jørgensen groups of parabolic type III (uncountably infinite case). Kodai Mathematical Journal 28 (2005), no. 2, 248--264. doi:10.2996/kmj/1123767006. http://projecteuclid.org/euclid.kmj/1123767006.


Export citation